Books

  1. D.S. Cvetković-Ilić, Y. Wei, Algebraic Properties of Generalized Inverses, Series: Developments in Mathematics, Vol. 52, Springer, 2017.
  2. D.S. Cvetković-Ilić, Generalized inverses and application, Faculty of Sciences and Mathematics, Nis, 2011. (Monography)
  3. D.S. Cvetković-Ilić, V. Rakočević, Functional Analysis-Book of problems, Faculty of Sciences and Mathematics, Nis, 2007. (in Serbian)

Articles

  1. D.S. Cvetković-Ilić, M. Kostadinov, Consistency in invertibility and Fredholmness of operator matrices, Journal of Spectral Theory, (accepted).
  2. D.S. Cvetković-Ilić, J. Milošević, Reverse order laws for {1,3}-generalized inverses, Linear & Multilinear Algebra, 67(3), (2019) 613-624.
  3. D.S. Cvetković-Ilić, M. Kostadinov, Invertibility of linear combination in B(H), Linear & Multilinear Algebra, 66(11), (2018) 2139-2150.
  4. D.S. Cvetković-Ilić, V. Pavlović, Drazin invertibility of upper triangular operator matrices, Linear & Multilinear Algebra, 66(2), (2018) 260-267.
  5. M. Che, D.S. Cvetković-Ilić, Y. Wei, Inequalities on Generalized Tensor Functions with Diagonalizable and Symmetric Positive Definite Tensors, Statistics, Optimization and Information Computing, 6, (2018) 483-496.
  6. V. Pavlović, D.S. Cvetković-Ilić, On surjectivity and denseness of range of the operator A+CX, Journal of Spectral Theory, 8(3), (2018) 871-881.
  7. Y. Ke, D.S. Cvetković-Ilić, J. Chen, J. Višnjić, New results on (b,c)-inverses, Linear & Multilinear Algebra, 66(3), (2018) 447-458.
  8. D.S. Cvetković-Ilić, J. Milošević, Fredholmness of a linear combination of operators, Journal of Math. Anal. Appl., 458(1), (2018) 555-565.
  9. D.S. Cvetković-Ilić, Fredholm consistence of upper-triangular operator matrices, Journal of Spectral Theory, 7(4), (2017) 1023-1038.
  10. G. Hai, D.S. Cvetković-Ilić, Generalized left and right Weyl spectra of upper triangular operator matrices, Electronic Journal of Linear Algebra, 32, (2017) 41-50.
  11. D.S. Cvetković-Ilić, V. Pavlović, An analogue to a result of Takahashi, Journal of Math. Anal. Appl., 446(1), (2017) 264-275.
  12. D.S. Cvetković-Ilić, V. Pavlović, On the point and residual spectrum of the operator matrix M_X, Linear & Multilinear Algebra, 65(1), (2017) 35-43.
  13. D.S. Cvetković-Ilić, Completions of upper-triangular matrices to left-Fredholm operators with non-positive index, Journal of Operator Theory, 76(1), (2016) 93-106.
  14. D. Mosić, D.S. Cvetković-Ilić, Some orders for operators on Hilbert spaces, Appl. Math. Comp., 275, (2016) 229–237.
  15. D.S. Cvetković-Ilić, M. Ðikić, Various solutions to reverse order law problems, Linear & Multilinear Algebra, 64(6), (2016) 1207-1219.
  16. V. Pavlović, D.S. Cvetković-Ilić, Completions of upper-triangular matrices to Kato nonsingularity, Journal of Math. Anal. Appl., 433(2), (2016) 1230–1242.
  17. V. Pavlović, D.S. Cvetković-Ilić, Applications of completions of operator matrices to reverse order law for {1}-inverses of operators on Hilbert spaces, Linear Algebra Appl., 484, (2015) 219-236.
  18. D.S. Cvetković-Ilić, D. Mosić, Y. Wei, Partial Orders on B(H), Linear Algebra Appl., 481(15), (2015) 115-130.
  19. D.S. Cvetković-Ilić, Invertible and regular completions of operator matrices, Electronic Journal of Linear Algebra, 30, (2015) 530-549.
  20. D.S. Cvetković-Ilić, G. Hai, A. Chen, Some results on Fredholmness and boundedness below of an upper triangular operator matrix, Journal of Math. Anal. Appl., 425(2), (2015) 1071-1082.
  21. D.S. Cvetković-Ilić, J. Nikolov, Reverse order laws for reflexive generalized inverse of operators, Linear &Multilinear Algebra, 63(6), (2015) 1167-1175.
  22. D.S. Cvetković-Ilić, The point, residual and continuous spectrum of an upper triangular operator matrix, Linear Algebra Appl. 459, (2014) 357-367.
  23. J. Benitez, D.S. D.S. Cvetković-Ilić, X. Liu, On the continuity of the group inverse in C*-algebras, Banach J. Math. Anal. 8(2), (2014) 204-213.
  24. D.S. Cvetković-Ilić, J. Nikolov, Reverse order laws for {1, 2, 3}-generalized inverses, Appl. Math. Comp. 234(15), (2014) 114-117.
  25. D.S. Cvetković-Ilić, J. Nikolov, Re-nnd generalized inverses, Linear Algebra Appl., 439(10), (2013) 2999-3007.
  26. J. Benitez, D.S. Cvetković-Ilić, On the elements aa+ and a+a in a ring, Appl. Math. Comp., 222, (2013) 478–489.
  27. D.S. Cvetković-Ilić, Some results on the (2; 2; 0) Drazin inverse problem, Linear Algebra Appl., 438(12), ( 2013) 4726-4741 .
  28. D.S. Cvetković-Ilić, X. Liu, H. Jin, Representations of generalized inverses of partitioned matrix involving Schur complementhe, Appl. Math. Comp. 219(18), (2013) 9615-9629.
  29. J. Benitez, D.S. Cvetković-Ilić, Equalities of ideals associated with two projections in rings with involution, Linear Multilinear Algebra, 61(10), (2013) 1419-1435.
  30. J. Ljubisavljević, D.S. Cvetković-Ilić, Representations for the Drazin inverse of block matrix, J. Comput. Anal. Appl. 15(3), (2013) 481-497.
  31. X. Liu, Shuxia Wu, D.S. Cvetković-Ilić, New results on reverse order law for {1,2,3} and {1,2,4}-inverses of bounded operators, Mathematics of Computation, 82(283), (2013), 1597-1607.
  32. M. Tošić, D.S. Cvetković-Ilić, The invertibility of the difference and the sum of commuting generalized and hypergeneralized projectors, Linear & Multilinear Algebra. 61(4), (2013) 482-493.
  33. D.S. Cvetković-Ilić, H. Jin, X. Liu, The absorption laws for the generalized inverses, Appl. Math. Comp. 219(4), ( 2012) 2053-2059.
  34. G. Zhuang, J. Chen, D.S. Cvetković-Ilić, Y. Wei, Additive Property of Drazin Invertibility of Elements in a ring, Linear & Multilinear Algebra. 60(8), ( 2012) 903-910.
  35. J.J. Koliha, D.S. Cvetković-Ilić, C. Deng, Generalized Drazin invertibility of combinations of idempotents , Linar Algebra Appl., 437(9), (2012) 2317-2324.
  36. X. Liu, S. Huang, D.S. Cvetković-Ilić, Mixed-type reverse-order laws for {1,3,4}-generalized inverses over Hilbert spaces, Appl. Math. Comp. 218(17), (2012) 8570-8577.
  37. C.Deng, D.S. Cvetković-Ilić, Y. Wei, On invertibility of combinations of k -potent operators , Linar Algebra Appl., 437(1), (2012) 376-387.
  38. E. Boasso, D.S. Cvetković-Ilić, R. Harte, On weighted reverse order laws for the Moore-Penrose inverse and K-inverses, Comm. Algebra, 40:3, (2012) 959-971.
  39. D.S. Cvetković-Ilić, J. Ljubisavljević, A note on the Drazin inverse of a modified matrix, Acta Math. Sci., 32(2), (2012) 483-487.
  40. D.S. Cvetković-Ilić, New conditions for the reverse order laws for {1,3} and {1,4}-generalized inverses, Electronic Journal of Linear Algebra, 23, (2012) 231-242.
  41. Yonghui Qin, Xiaoji Liu, D.S. Cvetković-Ilić, Perturbation bounds for the Moore-Penrose inverse of operators, Filomat, 26(2), (2012) 353-362.
  42. C.Deng, D.S. Cvetković-Ilić, Y. Wei, Properties of the combinations of commutative idempotents, Linar Algebra Appl., 436, (2012) 202–221.
  43. M. Tošić, D.S. Cvetković-Ilić, Invertibility of a linear combination of two matrices and partial orderings , Appl. Math. Comp. 218, (2012) 4651-4657.
  44. M. Tosic, D.S. Cvetković-Ilić, D. Chunyuan, The Moore-Penrose inverse of a linear combination of commuting generalized and hypergeneralized projectors, Electron. J. Linear Algebra 22, (2011) 1129-1137.
  45. D.S. Cvetković-Ilić, Xiaoji Liu, Y. Wei, Some additive results for the generalized Drazin inverse in a Banach algebra, Electronic J. Linear Algebra, 22, (2011) 1049-1058.
  46. D.S. Cvetković-Ilić, New additive results on Drazin inverse and its applications, Appl. Math. Comp. 218(7), (2011) 3019-3024.
  47. D.S. Cvetković-Ilić, P. Stanimirović, Marko Miladinović, Comments on some recent results concerning {2,3} and {2,4}-generalized inverses, Appl. Math. Comp. 218(5), (2011) 1512-1514.
  48. J. Nikolov, D.S. Cvetković-Ilić, Reverse order laws for the weighted generalized inverses, Appl. Math. Letters, 24, (2011) 2140-2145.
  49. P. Stanimirović, D.S. Cvetković-Ilić, Slađana Miljković, Marko Miladinović, Full-rank representations of {2,4}, {2,3}-inverses and successive matrix squaring algorithm, App. Math. Comp. 217(22), (2011) 9358-9367 .
  50. J. Ljubisavljević, D.S. Cvetković-Ilić, Additive results for the Drazin inverse of block matrices and applications, Journal of Computational and Applied Mathematics, 235(12), (2011) 3683-3690.
  51. D.S. Cvetković-Ilić, R. Harte, Reverse order laws in C*-algebras, Linar Algebra Appl. 434(5), (2011) 1388-1394.
  52. D.S. Cvetković-Ilić, Reverse order laws for {1,3,4}-generalized inverses in C*-algebras, Appl. Math. Letters, 24(2), (2011) 210-213.
  53. D.S. Cvetković-Ilić, R. Harte, The spectral topology in rings, Studia Mathematica, 200, (2010) 267-278.
  54. D.S. Cvetković-Ilić, V. Pavlović, A comment on some recent results concerning the reverse order law for {1,3,4}-inverses, Appl. Math. Comp., 217, (2010) 105-109.
  55. D.S. Cvetković-Ilić, R. Harte, On a Jacobson's lemma and Drazin invertibility, Appl. Math. Letters 23, (2010) 417-420.
  56. C. Deng, D.S. Cvetković-Ilić, Y. Wei, Some results on the generalized Drazin inverse of operator matrices, Linear & Multilinear Algebra. 58(4), (2010) 503-521.
  57. D.S. Cvetković-Ilić, C. Deng, The Drazin invertibility of the difference and the sum of two idempotent operators, Journal of Computational and Applied Mathematics, 233(8), (2010) 1717-1722.
  58. D.S. Cvetković-Ilić,Y. Wei, Representation for the Drazin inverse of operators on Banach spaces, Electronic Journal of Linear Algebra 18, (2009) 613-627.
  59. D.S. Cvetković-Ilić, C. Deng, Some results on the Drazin invertibility and idempotents, Journal of Math. Anal. Appl. 359(2), (2009) 731-738.
  60. D.S. Cvetković-Ilić, The generalized Drazin inverse with commutativity up to a factor in a Banach algebra, Linear Alg. Appl. 431(5-7), ( 2009) 783-791.
  61. D.S. Cvetković-Ilić, Jianbiao Chen, Zhaoliang Xu, Explicit representations of the Drazin inverse of block matrix and modified matrix, Linear & Multilinear Algebra, 57(4), (2009) 355–364.
  62. D.S. Cvetković-Ilić, Expression of the Drazin and MP-inverse of partitioned matrix and quotient identity of generalized Schur complement, App. Math. Comp., 213(1), (2009) 18-24.
  63. D.S. Cvetković-Ilić, Xiaoji Liu, Jin Zhong, On the (p,q) outer generalized inverse in Banach algebra, App. Math. Comp., 209(2), (2009) 191-196.
  64. B. Zheng, L. Ye, D.S. Cvetković-Ilić, The congruence class of the solutions of some matrix equations, Comp. Math. Appl., 57(4), (2009) 540-549.
  65. B. Zheng, L. Ye, D.S. Cvetković-Ilić, Generalized inverses of a normal matrix, App. Math. Comp. 206(2), ( 2008) 788-795.
  66. P. Stanimirović, D.S. Cvetković-Ilić, Succesive matrix squaring algorithm for computing outer inverse, App. Math. Comp. 203(1), (2008) 19-29.
  67. D.S. Cvetković-Ilić, A note of the representation of the Drazin inverse of 2x2 block matrix, Linear Algebra Appl., 429(1), (2008) 242-248.
  68. D.S. Cvetković-Ilić, The solutions of some operator equations, Journal of Korean Math. Soc., 45(5), (2008) 1417-1425.
  69. D.S. Cvetković-Ilić, Group Homomorphism h_i such that h_1(x_1)…h_n(x_n) = y is Solvable, Appl. Math. Letters, 21(4), (2008) 361-365.
  70. D.S. Cvetković-Ilić, Re-nnd solutions of the matrix equation AXB=C, Journal of the Australian Mathematical Society, 84, (2008) 63-72.
  71. J.J. Koliha, D.S. Djordjević and D.S. Cvetković-Ilić, Moore-Penrose inverse in rings with involution, Linear Algebra Appl., 426(2-3), (2007) 371-381.
  72. D.S. Cvetković-Ilić, D. Alegra , J.J. Koliha, Positive and real-positive solutions to the equation axa*=c in C*-algebra, Linear & Multilinear algebra, 55(6), (2007) 535-543.
  73. D.S. Cvetković-Ilić, R. Harte, On the algebraic closure in rings, Proc. Amer. Math. Soc. 135(11), (2007) 3547-3553.
  74. D.S. Cvetković-Ilić, D. Đordjević and Y. Wei, Additive results for the generalized Drazin inverse in a Banach algebra, Linear Algebra Appl., 418, (2006) 53-61.
  75. D.S. Cvetković-Ilić, B. Zheng, Weighted generalized inverses of partitioned matrices in Banachiewicz-Schur form, J. Appl. Math.& Computing, 22(3), (2006) 175-184.
  76. D.S. Cvetković-Ilić, The reflexive solutions of the matrix equation AXB=C, Comp. Math. Appl., 51, (2006) 897-902.
  77. D.S. Cvetković-Ilić, On a problem of N. Thome and Y. Wei, Applied Mathematics and Computation, 166(1), (2005) 233-236.
  78. D.S. Cvetković-Ilić, Generalized inverses and a block-rank equation, Publicationes Mathematicae Debrecen, 66(3-4), (2005) 417-426.
  79. D.S. Cvetković-Ilić, D. Đorđević, V. Rakočević, Schur complements in C*-algebra, Mathematische Nachrichten, 278(7-8), (2005) 808-814.
  80. D.S. Cvetković, On gaps between bounded operators, Publications de L’Institut Mathematique, tome 72(86), (2002) 49-54.